American Journal of Computational Mathematics

Vol.3 No.3(2013), Paper ID 36669, 11 pages



Wave Equation Simulation Using a Compressed Modeler


Victor Pereyra


Energy Resources Engineering, Stanford University, Stanford, USA


Copyright © 2013 Victor Pereyra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

V. Pereyra, "Wave Equation Simulation Using a Compressed Modeler," American Journal of Computational Mathematics, Vol. 3 No. 3, 2013, pp. 231-241. doi: 10.4236/ajcm.2013.33033.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.